# SDR ASMF201801015

- Difficulty date: January 2, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 17,303 hours, 2,125 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Motor
- Condition: Failed
- Location: Slats
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAKEOFF ROLL, THE MESSAGE SLAT SECONDARY FAIL AND CONFIGURATION ALARM WERE SHOWED WITH A SLAT SPLIT INDICATION AND SHIP SPEED WAS ALMOST CERO. MAINTENANCE PERSONNEL PERFORMED THE FLAP / SLAT OPERATION CHECK IAW FIM 27-80-F1-70A-421A, DETECTING THE SLAT SECONDARY WITH FAIL; SO THE SLAT SECONDARY WITH FAIL MESSAGE WAS DEFERRED IAW MEL 27-80 CAT C. AT MEX, THE BACKUP ELECTRIC MOTOR BRAKE WAS REPLACED IAW AMM DMC-B787A-27-81-34-00A-520A-A AND AMM DMC-B787A-27-81-34-00A-720A-A, ALL TESTED CORRECT AND THE REPORT WAS CLOSED.
